Please use this identifier to cite or link to this item:
Title: On Binomial Double Sums With Fibonacci And Lucas Numbers-II
Authors: Kılıç, Emrah
Taşdemir, Funda
Keywords: Fibonacci numbers
Lucas numbers
binomial double sums
Issue Date: Apr-2019
Publisher: Charles Babbage Research Centre
Source: Kilic, E., & Tasdemir, F. (2019). On binomial double sums with Fibonacci and Lucas numbers-II. ARS COMBINATORIA, 144, 345-354.
Abstract: In this paper, we compute various binomial-double-sums involving the Fibonacci numbers as well as their alternating analogous. It would be interesting that all sums we shall compute are evaluated in nice multiplication forms in terms of again the Fibonacci and Lucas numbers.
ISSN: 0381-7032
Appears in Collections:Matematik Bölümü / Department of Mathematics
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
OnBınomıal.pdfArticle file230.5 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Dec 26, 2022


checked on Dec 26, 2022

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.